MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 29MM; PROST, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLY/MET/POLY

SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 29MM; PROST, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLY/MET/POLY
Model Number 71932635
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patella fracture, loosening of patella component, and dislocation were diagnosed.On (b)(6) 2019, the initial surgery was performed.On an unknown date, the patella was fractured.And the patella component was loose and disassociated.Revision surgery was performed on (b)(6) 2020, where the patella and insert were revised.

Brand Name
GEN II 7.5MM RESUR PAT 29MM
Common Device Name
PROST, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLY/MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9676189
Report Number1020279-2020-00466
Device Sequence Number16921116
Product Code JWH
UDI-Device Identifier00885556056516
UDI-Public00885556056516
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71932635
Device Catalogue Number71932636
Device Lot Number18GM14136
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/20/2020
01/05/2021
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date02/26/2020
01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74027232,18HM08520,JRNYIIBCSARTISRTSZ3-4-RT10MM; 74027232,18HM08520,JRNYIIBCSARTISRTSZ3-4-RT10MM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR